# SDR 96ZZZX1544

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7694L
- Make and model: Piper PA-31-350
- Aircraft serial: 317305024
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Gear
- Condition: Collapsed
- Location: Trunnion
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED ON LANDING.  SUSPECT AIRCRAFT TOW LIMITS EXCEEDED.  DAMAGED TRUNNION, SHIMMY DAMPENER, AND UPPER RETRACT CENTERLINE TRACK.  TOTAL TIME, 16,511.5 HOURS.
